Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 56, Number 2 (2019), 277-288.
Curves with maximally computed Clifford index
We say that a curve $X$ of genus $g$ has maximally computed Clifford index if the Clifford index $c$ of $X$ is, for $c>2$, computed by a linear series of the maximum possible degree $d$ < $g$; then $d = 2c+3$ resp. $d = 2c+4$ for odd resp. even $c$. For odd $c$ such curves have been studied in . In this paper we analyze if/how far analoguous results hold for such curves of even Clifford index $c$.
Osaka J. Math., Volume 56, Number 2 (2019), 277-288.
First available in Project Euclid: 3 April 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14H45: Special curves and curves of low genus
Secondary: 14H51: Special divisors (gonality, Brill-Noether theory)
Kato, Takao; Martens, Gerriet. Curves with maximally computed Clifford index. Osaka J. Math. 56 (2019), no. 2, 277--288. https://projecteuclid.org/euclid.ojm/1554278425